# SDR GUUA91221091609A

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,834 hours, 17,958 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 118910062
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6001,  DURING CRUISE FLIGHT WHEN ADDING HEAT CREW NOTICED STRONG EXHAUST TYPE ODOR.   FOUND HOLE IN NR 2 BLAST TUBE, REPLACED NR 2 ENGINE OUTBOARD EXHAUST BLAST TUBE.
